Home > Research > Publications & Outputs > The observability gramian of the observer form ...
View graph of relations

The observability gramian of the observer form and the Schur-Cohn Matrix.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The observability gramian of the observer form and the Schur-Cohn Matrix. / Young, N. J.

In: IMA Journal of Mathematical Control and Information, Vol. 9, No. 1, 1992, p. 55-60.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Young, NJ 1992, 'The observability gramian of the observer form and the Schur-Cohn Matrix.', IMA Journal of Mathematical Control and Information, vol. 9, no. 1, pp. 55-60. https://doi.org/10.1093/imamci/9.1.55

APA

Young, N. J. (1992). The observability gramian of the observer form and the Schur-Cohn Matrix. IMA Journal of Mathematical Control and Information, 9(1), 55-60. https://doi.org/10.1093/imamci/9.1.55

Vancouver

Young NJ. The observability gramian of the observer form and the Schur-Cohn Matrix. IMA Journal of Mathematical Control and Information. 1992;9(1):55-60. https://doi.org/10.1093/imamci/9.1.55

Author

Young, N. J. / The observability gramian of the observer form and the Schur-Cohn Matrix. In: IMA Journal of Mathematical Control and Information. 1992 ; Vol. 9, No. 1. pp. 55-60.

Bibtex

@article{e7323e34506b4175830f6e33724364bf,
title = "The observability gramian of the observer form and the Schur-Cohn Matrix.",
author = "Young, {N. J.}",
year = "1992",
doi = "10.1093/imamci/9.1.55",
language = "English",
volume = "9",
pages = "55--60",
journal = "IMA Journal of Mathematical Control and Information",
issn = "0265-0754",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - The observability gramian of the observer form and the Schur-Cohn Matrix.

AU - Young, N. J.

PY - 1992

Y1 - 1992

U2 - 10.1093/imamci/9.1.55

DO - 10.1093/imamci/9.1.55

M3 - Journal article

VL - 9

SP - 55

EP - 60

JO - IMA Journal of Mathematical Control and Information

JF - IMA Journal of Mathematical Control and Information

SN - 0265-0754

IS - 1

ER -